# SDR ASAA2015122014355

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,553 hours, 9,130 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THE RADAR PAINTS WX 15 DEGREE LT OF NOSE NO MATTER WHAT THE HEADING IS. ALWAYS 15 DEGREES LEFT OF NOSE UNTIL CRUISE FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR SYS BITE REF AMM 34-43-00, NO FAULTS FOUND.  UNABLE TO DUPLICATE PROBLEM, WEATHER RADAR, OPS NORMAL.
